# SDR DALA2015062103910

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK +Y1292  AT AFT GALLEY AREA BETWEEN FRAME 64 TO FRAME 66  L=2.000", W=1.000", D=0.004".  MEASURES APPROXIMATELY, SSI534147.  REPLACED SEAT TRACK LOCATED AT Y1292 BETWEEN FRAME 64 TO FRAME 66 IAW SRM 51-72-11 AND DWG D53472090, D53472815, D53472000.
